Submanifolds with Prescribed Mean Curvature Vector.

Helmut Reckziegel

Manuscripta mathematica (1974)

  • Volume: 13, page 69-72
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Reckziegel, Helmut. "Submanifolds with Prescribed Mean Curvature Vector.." Manuscripta mathematica 13 (1974): 69-72. <>.

author = {Reckziegel, Helmut},
journal = {Manuscripta mathematica},
pages = {69-72},
title = {Submanifolds with Prescribed Mean Curvature Vector.},
url = {},
volume = {13},
year = {1974},

AU - Reckziegel, Helmut
TI - Submanifolds with Prescribed Mean Curvature Vector.
JO - Manuscripta mathematica
PY - 1974
VL - 13
SP - 69
EP - 72
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.